# SDR 04FDEA03421

- Difficulty date: December 16, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB1766501
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND AT LT SLAT NR 5 OUTBOARD SIDE, RIB WITH HOLES IN RADIUS ANGLE.  REPLACE RIB ASSY PER SRM 51-35-01 PAGE 1-12 SRM 51-35-02 PAGE 3-9.  P/N ARB1766-501.
